# SDR USAA950792

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65C34059U3
- Condition: Corroded
- Location: Bs 949
- Part time: 19,660 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND .5 INCH BY 1 INCH CORRODED AREA, BS 949, RBL 16 ON INTERCOSTAL.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  REMOVED AND REPLACED CORRODED INTERCOSTAL WITH NEW IDENTICAL PART.  REPAIRED PER SRM 51-10-2.  (M)
